# SDR AMTA200700508

- Difficulty date: October 14, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- Engine: Cfmint CFM567B2US
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861FL1
- Part serial: 4057
- Condition: Unserviceable
- Location: Aoa
- Part time: 18,382 hours, 9,029 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ALPHA VANE LT ILLUM IN FLIGHT WILL NOT EXTINGUISH.  REMOVED AND REPLACED AOA VANE IAW 34-21-05-4.  OPS CHECK GOOD.  (K)
